MAUDE Adverse Event Report: EXACTECH, INC. CC FEMORAL SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC FEMORAL SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-01-02
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6) 02-012-45-2020 - bandeja tibial logic fit 2f/2t.(b)(6) 204-34-08 - vastago ext.14x80mm.(b)(6) 204-36-08 - vastago ext.16x80mm.(b)(6) 208-01-02 - femur cc nº2.(b)(6) 208-09-07 - adaptador femoral vastago cc 7 grados.H3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient was indicated with pain and mechanical failure, swollen knee and early signs of osteolysis observed in (b)(6) of 2021.Subsequently, in (b)(6) 2022 the patient was indicated with massive osteolysis in both tibia and femur.In (b)(6) 2023 the patient underwent left knee revision surgery.It was noted osteolysis was confirmed, femoral component found to be loose (aori type 3).Tibial bone loss classified as aori type 2a in the medial compartment.It was noted that the surgeon attempted implantation of johnson & johnson sleeves, but fixation was not achieved.Ultimately, a link hinge prosthesis with metaphyseal cones was implanted.Patient was revised to a competitor's construct.It was reported the event was not related to the breakage of a device.No medical or surgical interventions were reported.No patient impact or outcome was reported.A photo of the explanted insert was provided.No x-rays were obtained.No additional information was provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6: type of investigation, investigation findings, investigation conclusions.The revision reported was likely caused by osteolysis, prosthesis wear, or the reported femoral loosening.Possible causes for polyethylene wear include the alleged femoral loosening, rotation or malalignment of the femoral component such that the femoral condyle or cam radius contacts the tibial spine, inclusion of the polyethylene in the packaging recall or any combination of these possibilities.Failure of the cement used to secure the femoral component to the femoral bone, may have led to loosening at the cement-implant and/or cement-bone interface, however, this cannot be confirmed as images of the explanted device and pre-revision radiographs were not provided.

Brand Name
CC FEMORAL SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22054853
Report Number1038671-2025-02101
Device Sequence Number14495986
Product Code JWH
UDI-Device Identifier10885862053213
UDI-Public10885862053213
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2020
Device Catalogue Number208-01-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight83 KG